side effects for supartz and synvisc injections to knee
Holy cow. I had this injection 4 days ago. The injection didnt hurt anything like a cortozone shot. I didnt even need numbing. The problem is I have had every side effect in the entire world. I have been tired, shaking, numbness in hands and my knee hurts like holy hell in the spot where they nailed me. I dont think i was allergic to bird feathers, but maybe I was? I have the worst stress headache feeling headache. I have a tens unit for the pain. Once the unit is off the pain starts back up. I had SUPARTZ. How long do these side effects last for?
Its a different pain than the arthritis.. am i alone?
The most important thing for two days after you take an injection is to avoid any strenuous or weight bearing activity that lasts longer than 1 hour. The side effects should decrease in couple of days.
The common side effects with viscosupplementation are pain around the site of injection and joint pain and head aches.
If you have allergic reactions and hives with injection of supartz then you need to take anti histamines and with these side effects avoid supartz and try other preparations of hyaluronic acid in the future.
Its weird that they would cause joint pain as that is the entire reason ive had the shots... I made the mistake of going to work and standing on a wood floor for 8 hours the next day. Did I do permanent damage>?
I had a lot of those same side effects plus hives and pain in my calves like ants biting. I'll probably have to get a cortisone shot to get over the hives. Doctor didn't say what to do after injection, just come back for the next one. I refused the next one and am afraid to take anymore. The only question he asked: was I allergic to eggs or chicken. Well, I eat both, so did not expect a reaction. Would have rather had the cortisone shot to the knee! And they put that stuff in both of my knees at the same time. I have further read that you should do only one knee at a time. Beginning to believe that my doctor is not too experienced in the administering of this injection. He is an orthopedist though. Oh, and I have had severe watering of the eyes and vision problems, too.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.